# SDR DALA2017110107915

- Difficulty date: October 29, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 47,183 hours, 24,584 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE DUMMY RAIL Y503.2 AT FWD GALLEY AREA,  REPLACED THE DUMMY RAIL IAW SRM 51-72-11, DRAWING D53110984 AND D53112825.
